I was diagnosed with endo. last August and had a lap to remove whatever was in there. I then followed up with the 6 months of Lupron. After that, I was on the patch for one month, and decided to go off in hopes my AF would return so I could start trying to conceive. It did not come..... until this weekend!! I was on Premarin since July 1st (doc prescribed 25 days worth to get AF going), and then it came. Friday it was spotting, Saturday it was full swing, Sunday it was a little lighter, and now nothing. I'm assuming this was my AF as I had a flow and cramps and the whole thing.
What I'm wondering is if any of you have experienced lighter periods after having lap surgery and Lupron or any of the above? Before I had the surgery, my periods were at least 4-5 days. Now it was only a couple and not very heavy at all. I recently purchased an ovulation kit, so in the next couple weeks hopefully I ovulate. Did anyone have success?
Any advice is grealty appreciated.
Thanks so much!
I have only taken the lupron for one month and its about to wear off. I heard that periods can be lighter after several months but if you only take for one month or so it could be crazy and bad...I hope that is not the case...
I think it could be the AF...Could be your body trying to use to all the different meds?
I hope you start to ovulate...good luck with becoming prego
I am doing ok on the lupron..The hot flashes are crazy and every now and then a mood swing...I am on it for Endrometrosis. I am only getting the lupron for one month because it was a sample...my insurance will not cover it.
Did you have any of the add-back therapy? It's the progesterone pills that go along with it. That helped me immensely. I didn't have any hot flashes or anything like that. I know how expensive that treatment is. My insurance paid for it, but I still owed close to $1,000 for the co-pays. Did you have trying to have your doctor write the insurance company directly to indeed confirm that the medication is needed for your treatment? Sometimes doctors do that, even with birth control pills, which I thought about many times because I needed it since I was 18 to help control the pain but not for pregnancy prevention reasons.
Thanks for the good luck wishes. I hope everything goes well :)
I actually took the pills before the lupron...which i still had pain and vomiting...The doctors office is the one that contacted the insurance company...I am lost on what to do...I am really thinking about hysterectomy.....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.